MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C6

HAMILTON MEDICAL AG HAMILTON-C6
Model Number 160021
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag reference number (b)(4) the report contains also the investigation outcome.Hamilton medical ag received the device log files for analysis.Review of the logs showed that the ventilator generated technical event (b)(6) (blower speed low), as well as technical fault 446029 (ambient failure detected) and technical fault 431001 (blower fault).During troubleshooting, it was identified that the required preventive maintenance had not been performed on the device on their side, as this service had been contracted with a third-party company.The provided images show that the fan is visibly dirty.The ventilator experienced a documented blower failure with associated ambient-state transition.The blower assembly was subsequently replaced.Following replacement, the technical faults were no longer observed.A complete service and software check was performed, with all tests passing successfully.The device was returned to use.This case is considered closed.
 
Event or Problem Description
Hamilton medical ag received the following event description: it was reported that during ventilation, the device stopped suddenly.The device alarmed with te231009.No harm to the patient was reported.

Brand Name
HAMILTON-C6
Common Device Name
HAMILTON-C6
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24738769
Report Number3001421318-2026-00173
Device Sequence Number10421948
Product Code CBK
UDI-Device Identifier07630002808590
UDI-Public(01)07630002808590(11)230203(240)160021
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K201658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160021
Device Catalogue Number160021
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown